# SDR AMTA200500926

- Difficulty date: October 23, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 710125
- Part serial: 710125
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STATUS MESSAGE (L ENG FIRE LP 1) DISPLAYED.  REMOVED AND REPLACED LOOP TS5035 IAW WDM.  L ENG FIRE LOOP 1, OPS CHECK GOOD IAW.  (K)
